On critical cases in limit theory for stationary increments Levy driven moving averages

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalStochastics: An International Journal of Probability and Stochastic Processes
Volume89
Issue number1
Pages (from-to)360-383
Number of pages24
ISSN1744-2508
DOIs
StatePublished - 5 Jan 2017

See relations at Aarhus University Citationformats

ID: 99997804